# SDR AALA970051

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cylinder
- Part number: 59370365501
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1295 - AFTER TAKEOFF GDL, WHEN LANDING GEAR RETRACTED, LEFT MAIN LANDING GEAR DOOR RED LIGHT REMAINED ILLUMINATED.  SELECTED HYDRAULIC PUMPS TO HIGH AND LIGHT EXTINGUISHED.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT. REPLACED LEFT MAIN LANDING GEAR RETRACT CYLINDER.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
